Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 50, Number 4 (2013), 1007-1020.
On blocks of normal subgroups of finite groups
For a block $b$ of a normal subgroup of a finite group $G$, E.C. Dade has defined a subgroup $G[b]$ of $G$. We give a character-theoretical interpretation of his result on $G[b]$. In the course of proofs we determine a defect group of a block of $G[b]$ covering $b$. We also consider character-theoretical characterizations of isomorphic blocks with respect to normal subgroups.
Osaka J. Math., Volume 50, Number 4 (2013), 1007-1020.
First available in Project Euclid: 9 January 2014
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20C20: Modular representations and characters
Murai, Masafumi. On blocks of normal subgroups of finite groups. Osaka J. Math. 50 (2013), no. 4, 1007--1020. https://projecteuclid.org/euclid.ojm/1389278509